MathSciNet Relay Station
MathSciNet bibliographic data
MR534390 (80h:34039) 34C10
Butler, G. J. Hille-Wintner type comparison theorems for second-order ordinary differential equations. Proc. Amer. Math. Soc. 76 (1979), no. 1, 51–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement